# SDR SWAA2016071553829

- Difficulty date: June 20, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 42,822 hours, 24,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT BULKHEAD ANGLE CRACKED AT BS 663.75, INTERNAL AREA UPPER SIDE.  R & R ANGLE IAW SRM AND DWG.
